Alert archive / Mississippi / Flash Flood Warnings in 2015
Flash Flood Warning 51, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jun 24, 2015, 4:40 PM CDT for Calhoun County, Chickasaw County, Pontotoc County, Mississippi. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2015, 4:40 PM CDT (21:40 UTC)
- Expired
- Jun 24, 2015, 7:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Calhoun County, MS, Chickasaw County, MS, Pontotoc County, MS
The radar
The Columbus AFB radar (KGWX), 64 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 6:16 PM CDT | FLASH FLOOD | Vardaman, MS | WATER COMPLETELY INUNDATING ROAD WITH UP TO ONE FOOT OF WATER IN VARDAMAN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 96 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 9.7 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
077
WGUS54 KMEG 242140
FFWMEG
MSC013-017-115-250045-
/O.NEW.KMEG.FF.W.0051.150624T2140Z-150625T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
440 PM CDT WED JUN 24 2015
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CHICKASAW COUNTY IN NORTHEASTERN MISSISSIPPI...
CALHOUN COUNTY IN NORTHEASTERN MISSISSIPPI...
SOUTHERN PONTOTOC COUNTY IN NORTHEASTERN MISSISSIPPI...
* UNTIL 745 PM CDT
* AT 439 PM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAIN HAS
OCCURRED OVER THE PAST HOUR. SHOWERS AND THUNDERSTORMS WILL PRODUCE
AN ADDITIONAL 1 TO 3 INCHES OF RAIN OVER THE NEXT HOUR.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HOUSTON...OKOLONA...BRUCE...CALHOUN CITY...VARDAMAN...DERMA...
PITTSBORO...SLATE SPRINGS...HOULKA...TREBLOC...PYLAND...NEW
HOULKA...BIG CREEK...WOODLAND...TABBVILLE...LOYD...SLATE SPRING...
SPARTA...MC CONDY AND REID.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3409 8937 3409 8882 3408 8882 3407 8875
3382 8872 3381 8893 3375 8894 3372 8948
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 3:15 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 24, 3:15 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN 302
315 PM CDT WED JUN 24 2015
.SHORT TERM...(TONIGHT THROUGH SUNDAY)
PATTERN FEATURES WEAK SHORTWAVES THAT WILL FEED WEAK LOW PRESSURE
AREAS ACROSS OUR REGION OVER THE NEXT SEVERAL DAYS. DUE TO A DEEP
UPPER LOW OVER THE HUDSON/S BAY REGION COOL AIR HAS CIRCULATED OVER
OUR AREA...THUS AREAS OF LOW PRESSURE WILL TRACK JUST SOUTH OF THE
FORECAST AREA THROUGH THE PERIOD. THIS WILL KEEP TEMPERATURES
GENERALLY ON THE COOL SIDE WITH THE CHANCE FOR WET WEATHER MAINLY
ACROSS THE SOUTHERN PORTION OF OUR FORECAST AREA.
THE NEXT SHOT OF RAINFALL IS EXPECTED TONIGHT INTO FRIDAY. DURING
THE COURSE OF THE DAY FRIDAY HIGH PRESSURE IS EXPECTED TO SUPPRESS
MOST OF THE RAINFALL INTO MISSISSIPPI. AS THAT SYSTEM MOVES EAST
FRIDAY NIGHT THE FORECAST AREA SHOULD REMAIN DRY...BEFORE ANOTHER
SYSTEM SPREADS ACROSS THE REGION ON SATURDAY. THE SERIES OF WEAK
LOW PRESSURES AREAS WILL CONTINUE TO RIPPLE ACROSS MISSISSIPPI
THROUGH SUNDAY BRINGING THE BEST CHANCE FOR RAINFALL ACROSS THE
SOUTHERN HALF OF OUR FORECAST AREA.
.LONG TERM...(SUNDAY THROUGH WEDNESDAY)...
SIGNIFICANT PATTERN CHANGE WITH NORTHWEST FLOW FROM THE START OF THE
FORECAST PERIOD. ALL MODELS ARE CONSISTENT AND IN AGREEMENT WITH
THIS PATTERN.
AT THE BEGINNING OF THE PERIOD SEASONABLY MILD AND LESS HUMID
AIRMASS IS EXPECTED. THIS WILL GRADUALLY CHANGE DURING THE WEEK AS
MORE MOISTURE RETURNS. THE FORECAST CHALLENGE IS DETERMINING THE
CHANCE FOR RAINFALL BY TIMING IMPULSES AS THEY DIVE SOUTH. CHANCES
INCREASE IN LATER PERIODS AS MODELS INDICATING FRONTAL PROXIMITY TO
THE MIDSOUTH.
BELLES
&&
.AVIATION...
18Z TAF CYCLE
VFR CONDITIONS WILL PERSIST FOR MUCH OF THE FORECAST PERIOD. SOME
ISOLATED THUNDERSTORMS MAY DEVELOP THIS AFTERNOON AND EARLY
EVENING WITH THE BEST CHANCE OF THUNDERSTORMS EXPECTED OVER NORTH
MISSISSIPPI. WINDS WILL BE LIGHT AND VARIABLE FOR MUCH OF THE
FORECAST PERIOD.
ARS
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
HEAT ADVISORY FROM NOON TO 7 PM CDT THURSDAY FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR DUNKLIN-PEMISCOT.
HEAT ADVISORY FROM NOON TO 7 PM CDT THURSDAY FOR DUNKLIN-
PEMISCOT.
MS...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
HEAT ADVISORY FROM NOON TO 7 PM CDT THURSDAY FOR ALCORN-BENTON
MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE
MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR CHESTER-CROCKETT-
DYER-FAYETTE-HARDEMAN-HARDIN-HAYWOOD-LAKE-LAUDERDALE-
MADISON-MCNAIRY-OBION-SHELBY-TIPTON.
HEAT ADVISORY FROM NOON TO 7 PM CDT THURSDAY FOR CHESTER-
CROCKETT-DYER-FAYETTE-HARDEMAN-HARDIN-HAYWOOD-LAKE-
LAUDERDALE-MADISON-MCNAIRY-OBION-SHELBY-TIPTON.
&&Hazardous weather outlook, Jun 24, 3:20 PM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MEMPHIS TN 320 PM CDT WED JUN 24 2015 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-252230- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 320 PM CDT WED JUN 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE INTO THE EARLY EVENING. STRONG WINDS WILL BE POSSIBLE... AS WELL AS HEAVY RAINS LEADING TO PONDING OF WATER IN LOW LYING AREAS. WHERE STORMS DO NOT OCCUR...HEAT INDICES WILL EXCEED 105 DEGREES OVER MOST OF THE MIDSOUTH INTO EARLY EVENING. A HEAT ADVISORY REMAINS IN EFFECT THROUGH 7 PM CDT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HEAT INDICES WILL AGAIN EXCEED 105 DEGREES THURSDAY AFTERNOON OVER MUCH OF THE MIDSOUTH. A HEAT ADVISORY HAS BEEN ISSUED FOR THURSDAY AFTERNOON. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS FRIDAY AND FRIDAY NIGHT FOR MOST OF THE MIDSOUTH... NORTH OF A CLARKSDALE TO TUPELO MISSISSIPPI LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED FRIDAY AND FRIDAY EVENING. PWB
In the hours before
Special weather statement, Jun 24, 2:17 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 217 PM CDT WED JUN 24 2015 MSZ011>013-020-021-242000- PANOLA MS-TALLAHATCHIE MS-YALOBUSHA MS-QUITMAN MS-LAFAYETTE MS- 217 PM CDT WED JUN 24 2015 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL UNTIL 300 PM CDT FOR... SOUTHERN PANOLA COUNTY IN NORTHWESTERN MISSISSIPPI... NORTHEASTERN TALLAHATCHIE COUNTY IN NORTHWESTERN MISSISSIPPI... NORTHWESTERN YALOBUSHA COUNTY IN NORTHWESTERN MISSISSIPPI... EAST CENTRAL QUITMAN COUNTY IN NORTHWESTERN MISSISSIPPI... SOUTHWESTERN LAFAYETTE COUNTY IN NORTHWESTERN MISSISSIPPI... AT 217 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED NEAR MARKS...OR 15 MILES WEST OF BATESVILLE...MOVING EAST AT 25 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN SOUTHERN PANOLA...NORTHEASTERN TALLAHATCHIE...NORTHWESTERN YALOBUSHA...EAST CENTRAL QUITMAN AND SOUTHWESTERN LAFAYETTE COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3422 9032 3439 9025 3427 8972 3402 8984 TIME...MOT...LOC 1917Z 290DEG 22KT 3428 9021
Special weather statement, Jun 24, 2:31 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 231 PM CDT WED JUN 24 2015 TNZ019-020-048-051-242000- DYER TN-LAUDERDALE TN-GIBSON TN-CROCKETT TN- 231 PM CDT WED JUN 24 2015 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL UNTIL 300 PM CDT FOR... SOUTHEASTERN DYER COUNTY IN NORTHWEST TENNESSEE... EASTERN LAUDERDALE COUNTY IN SOUTHWEST TENNESSEE... SOUTHWESTERN GIBSON COUNTY IN NORTHWEST TENNESSEE... NORTHWESTERN CROCKETT COUNTY IN NORTHWEST TENNESSEE... AT 231 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED OVER ROELLEN...OR 7 MILES EAST OF DYERSBURG...MOVING SOUTH AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN SOUTHEASTERN DYER...EASTERN LAUDERDALE...SOUTHWESTERN GIBSON AND NORTHWESTERN CROCKETT COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3589 8903 3583 8936 3611 8937 3614 8916 TIME...MOT...LOC 1931Z 348DEG 8KT 3606 8925
Special weather statement, Jun 24, 2:45 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
245 PM CDT WED JUN 24 2015
MSZ010-011-020-242030-
TALLAHATCHIE MS-QUITMAN MS-COAHOMA MS-
245 PM CDT WED JUN 24 2015
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 330 PM CDT FOR...
CENTRAL TALLAHATCHIE COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHWESTERN QUITMAN COUNTY IN NORTHWESTERN MISSISSIPPI...
SOUTHEASTERN COAHOMA COUNTY IN NORTHWESTERN MISSISSIPPI...
AT 245 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH
WAS LOCATED OVER DENTON...OR 14 MILES EAST OF CLARKSDALE...MOVING
SOUTHEAST AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CENTRAL TALLAHATCHIE...SOUTHWESTERN QUITMAN AND
SOUTHEASTERN COAHOMA COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3415 9046 3422 9026 3391 9004 3381 9032
3381 9034
TIME...MOT...LOC 1945Z 336DEG 15KT 3412 9033Local storm report, Jun 24, 2:54 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
254 PM CDT WED JUN 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0251 PM TSTM WND DMG FINLEY 36.03N 89.48W
06/24/2015 DYER TN PUBLIC
A TREE WAS BLOWN DOWN IN THE TOWN OF FINLEY.
&&
AJCSpecial weather statement, Jun 24, 3:28 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 328 PM CDT WED JUN 24 2015 TNZ050>052-089-090-242115- HARDEMAN TN-MADISON TN-HAYWOOD TN-FAYETTE TN-CROCKETT TN- 328 PM CDT WED JUN 24 2015 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL UNTIL 415 PM CDT FOR... NORTHWESTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE... SOUTHWESTERN MADISON COUNTY IN SOUTHWEST TENNESSEE... HAYWOOD COUNTY IN SOUTHWEST TENNESSEE... NORTH CENTRAL FAYETTE COUNTY IN SOUTHWEST TENNESSEE... SOUTHWESTERN CROCKETT COUNTY IN NORTHWEST TENNESSEE... AT 328 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED NEAR BELLE EAGLE...OR 9 MILES NORTH OF BROWNSVILLE... MOVING SOUTH AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN NORTHWESTERN HARDEMAN...SOUTHWESTERN MADISON...HAYWOOD... NORTH CENTRAL FAYETTE AND SOUTHWESTERN CROCKETT COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3578 8940 3582 8919 3543 8903 3537 8936 TIME...MOT...LOC 2028Z 348DEG 19KT 3573 8928
Special weather statement, Jun 24, 3:40 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 340 PM CDT WED JUN 24 2015 MSZ015-022-023-242130- CALHOUN MS-CHICKASAW MS-PONTOTOC MS- 340 PM CDT WED JUN 24 2015 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL UNTIL 430 PM CDT FOR... EAST CENTRAL CALHOUN COUNTY IN NORTHEASTERN MISSISSIPPI... WESTERN CHICKASAW COUNTY IN NORTHEASTERN MISSISSIPPI... SOUTH CENTRAL PONTOTOC COUNTY IN NORTHEASTERN MISSISSIPPI... AT 340 PM CDT...A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED OVER HOULKA...OR 11 MILES NORTH OF HOUSTON...MOVING SOUTH AT 15 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS THUNDERSTORM. PEOPLE IN EAST CENTRAL CALHOUN...WESTERN CHICKASAW AND SOUTH CENTRAL PONTOTOC COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3387 8927 3415 8909 3410 8888 3378 8896 TIME...MOT...LOC 2040Z 019DEG 12KT 3406 8902
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 7:24 PM CDT | Heat Advisory | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more | 24 hr |
| Jun 24, 12:02 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 43 min |
| Jun 24, 2:17 PM CDT | Special Weather Statement | MEG | Quitman | 43 min |
| Jun 24, 2:45 PM CDT | Special Weather Statement | MEG | Tallahatchie | 45 min |
| Jun 24, 2:53 PM CDT | Heat Advisory | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more | 28 hr |
| Jun 24, 3:40 PM CDT | Special Weather Statement | MEG | Chickasaw | 50 min |
| Jun 24, 4:47 PM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Monroe | 43 min |
| Jun 24, 5:48 PM CDT | Special Weather Statement | MEG | Monroe | 42 min |
| Jun 24, 5:52 PM CDT | Flash Flood Warning | MEG | Chickasaw, Monroe | 3 hr |
Nearby
Flash Flood Warnings in Mississippi, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.